# SDR YENA2024061900880

- Difficulty date: June 16, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 02386
- Aircraft time: 73,713 hours, 26,595 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo Control
- Part number: 31073110
- Part serial: 9710
- Condition: Failed
- Location: Ailerons
- Part time: 73,719 hours, 26,594 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2448, SDQ-FLL. (AIRCRAFT DECLARED AN EMERGENCY). ' FLT CTL AIL SERVO FAULT; REMOVED AND REPLACED R/H INBD AIL SERVO CONTROL PER AMM 27-14-51. SEE LP 4021236-1 (ACCOMPLISHED LEAK AND OPS CHECK AND ADJUSTMENT CHECK PER AMM 27-14-15-400-001-A. ALL CHECKS NORMAL AND NO LEAKS NOTED. R/H INBD AILSERVO.) FOR LEAK. ADJ CHECK AND OPS CHECK.'
